# SDR DHL9672038C

- Difficulty date: October 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 2120 · Air Distribution System
- Part: Plenum Chamber
- Condition: Corroded
- Location: Right
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, CORROSION WAS FOUND ON UPPER WALL OF RAM AIR PLENUM CHAMBER OVER PRIMARY HEAT EXCHANGER.  REMOVED HEAT EXCHANGER FOR ACCESS, REMOVED EXISTING DOUBLER, INSTALLED REPAIR PER ENGINEERING ORDER  PMSI-135D-1.  INSTALLED DOUBLER 15 BY 3.75, DOUBLER 19.5 BY 6.5, TRIPLER 24 BY 6.5 .  INSTALLED FIBERGLASS REPAIR PER SRM 51-40-8 ON RAM AIR DUCT.  INSTALLED L-ANGLE PER SRM 51-20-4.
